Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long Term SSRI Use Has Destabilzed Me

Posted by NewQuestions on February 6, 2009, at 8:34:17

In reply to Re: Long Term SSRI Use Has Destabilzed Me NewQuestions, posted by SLS on February 6, 2009, at 5:22:31

At this point, I think the drugs are making me worse, not better. Two things appear to be going on:

1. My body is suffering from withdraw leading to increased cortiol production and HPA axis dysregulation. This causes the hypersentivity to the drugs and the drug agitation.

Of course, I could take the drugs REALLY REALLY SLOWLY. But there is something else happening

2. Once the drug kicks in, I am having paradoxical effects. Benzos, prosac and remeron make me MORE depressed. Cymbalta and Effexor make more MORE anxious. Wellbutrin and TCA's appear intolerable--one small dose makes my mind race and my heart pound.

Thus, it appears the only thing to do is take a really long drug holiday.

Tell me why I am wrong?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NewQuestions thread:874312
URL: http://www.dr-bob.org/babble/20090203/msgs/878442.html